JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ANOTHER METHOD FOR A KUMMER-TYPE TRANSFORMATION FOR A 2F2 HYPERGEOMETRIC FUNCTION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ANOTHER METHOD FOR A KUMMER-TYPE TRANSFORMATION FOR A 2F2 HYPERGEOMETRIC FUNCTION
Choi, June-Sang; Rathie, Arjun K.;
  PDF(new window)
 Abstract
Very recently, by employing an addition theorem for the con-fluent hypergeometric function, Paris has obtained a Kummer-type trans-formation for a hypergeometric function with general parameters in the form of a sum of functions. The aim of this note is to derive his result without using the addition theorem.
 Keywords
generalized hypergeometric function;Kummer's first theorem for ;Kummer-type transformation;addition theorem for ;
 Language
English
 Cited by
 References
1.
R. B. Paris, A Kummer-type transformation for $\alpha_{2}F_{2}$ hypergeometric function, J. Comput. Appl. Math. 173 (2005), 379-382 crossref(new window)

2.
L. J. Slater, Confluent Hypergeometric Functions, Cambridge University Press, Cambridge, 1960

3.
L. J. Slater, neralized Hypergeometric Functions, Cambridge University Press, Cambridge, 1966